Alert archive / Mississippi / Special Weather Statements in 2011

Special Weather Statement, NWS Jackson, MS

September 4, 2011Smith County, Mississippi

NWS Jackson, MS issued this special weather statement at Sep 4, 2011, 8:21 AM CDT for Smith County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2011, 8:21 AM CDT (13:21 UTC)
Expired
Sep 4, 2011, 8:50 AM CDT
In force
29 min
Issued by
NWS Jackson, MS

County Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 53 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WWUS84 KJAN 041321
SPSJAN
MSZ056-065-041350-
SMITH MS-COVINGTON MS-
821 AM CDT SUN SEP 4 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
821 AM CDT SUN SEP 4 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 7 MILES SOUTHWEST OF TAYLORSVILLE AT 821 AM CDT...MOVING
NORTH AT 40 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN COVINGTON AND SMITH COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3193 8966 3204 8966 3204 8970 3214 8973
      3216 8973 3221 8948 3180 8939 3179 8940
      3171 8940 3168 8958
TIME...MOT...LOC 1321Z 167DEG 35KT 3179 8950

$$

OLB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Sep 4, 4:00 AM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, Sep 4, 4:00 AM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
400 AM CDT SUN SEP 4 2011

...TROPICAL STORM LEE BRINGING TORRENTIAL RAINFALL TO THE ARKLAMISS
   THROUGH EARLY LABOR DAY BUT TAPERING OFF A LITTLE QUICKER...

.SHORT TERM...(TODAY THROUGH MONDAY NIGHT)...

A LARGE RAIN SHIELD COVERED JUST ABOUT THE ENTIRE CWFA THIS MORNING
WITH BANDS OF HEAVIER TROPICAL DOWNPOURS CONFINED TO OUR SRN
SECTIONS. QPF AMOUNTS SO FAR SHOWING 3-5 INCHES IN SRN MARION...LAMAR
AND FOREST COUNTIES WITH AMOUNTS LESS THAN 1 INCH ALONG AND S OF
I-20. CURRENTLY...TS LEE POSITIONED ONLY ABOUT 30 NM DIFFERENT FROM
THE LOCATION JUST 24 HOURS AGO WITH SATELLITE IMAGES CONFIRMING A
NEARLY STATIONARY LOOPING KIND OF CENTER FOR THE PAST 6-12 HOURS.
LATEST RUC SHOWS A SLOW ENE MOTION RESUMING 15-18Z AND THEN NHC
TAKING STORM A LITTLE FASTER NEWD TONIGHT AND MONDAY.

WATER VAPOR IMAGES SHOW A SUBSTANTIAL DRY SLOW WRAPPING INTO THE MS
COASTAL REGION WHICH WILL LIKELY ENHANCE THE INSTABILITY AND TORNADO
RISK FOR THE FIRST PART OF THE DAYLIGHT HOURS THIS MORNING.
MEANWHILE...A FLATTENING IN THE OUTFLOW CIRRUS PATTERN NW OF THE LEE
CENTER HAS GOTTEN UNDERWAY WITH A MID LEVEL TROUGH AXIS COMING DOWN
THE MO RIVER VALLEY AND ACROSS THE OZARKS. THE ASSOCIATED SURFACE
COLD FRONT ALSO CROSSING THE OZARKS CURRENTLY AND THESE FEATURES
WILL COMBINE TO SET UP A NEW HEAVY RAINFALL DEFORMATION ZONE FOR
TONIGHT AND MONDAY ACROSS OUR NWRN CWFA. OTHERWISE...EXPECT THE
TROPICAL DOWNPOURS IN THE 2.2-2.4 INCH PWAT AIR TO PRODUCE HEAVIEST
RAINS TODAY STILL GENERALLY S OF I-20.

WILL MAINTAIN ONGOING FFA AND WIND ADVISORIES AS THEY ARE FOR TODAY
WITH WEAKENING OF THE LEE CIRCULATION EXPECTED FOR TONIGHT AND
MONDAY. OVERALL TIMING OF THE RAIN SHIELD SHOWS A FASTER END TO THE
RAINS FROM THE W TO E MONDAY AFTERNOON/EVENING...ESPECIALLY W OF THE
MS RIVER LOCATIONS. WE MAY NEED TO END THE FFA SOONER IN THOSE
LOCATIONS IF THESE TRENDS ARE CONFIRMED IN NEXT FORECAST CYCLE.
AGAIN HAVE USED A 15-20 PERCENT INLAND WIND REDUCTION USING THE
REQUIRED TCM WIND TOOL.

THE INCREASING BANDS OF LOW LEVEL SHEAR OVER SERN MS THIS MORNING
ARE PROJECTED TO WEAKEN BY THIS EVENING. ANY STRONG CONVECTION WILL
BE MONITORED CLOSELY FOR THE FORMATION OF BRIEF TORNADOES IN ANY
DISCRETE CELLS. EXPECT THE CENTER OF LEE WILL START FILLING A BIT
MORE QUICKLY BY MONDAY WITH LESS OPPORTUNITY FOR DIURNAL INSTABILITY
TO RAMP UP SO WILL KEEP MENTION OF TORNADOES IN THE HWOJAN MAINLY
FOR TODAY AND EARLY TONIGHT AS RISK SHIFTS E OF OUR CWFA FOR MONDAY
PER SPC FORECASTS.

PLAN TO STAY CLOSE TO GUIDANCE POPS AND TEMPS THROUGH THE SHORT TERM
BUT DID RAISE POPS ABOVE GUIDANCE TONIGHT AND IN EASTERN LOCATIONS
ON MONDAY. /40/

.LONG TERM...(TUESDAY THROUGH SATURDAY)...

FOCUS IN THE EXTENDED PORTION OF THE FORECAST IS ON THE DEPARTURE OF
POST TROPICAL STORM LEE AS IT MOVES OFF TO THE NORTHEAST. BOTH THE
GFS/ECMWF ARE IN DECENT AGREEMENT SHOWING DRIER AIR FILTERING ACROSS
WESTERN PORTIONS OF THE FA BEHIND THE COLD FRONT LEE BECOMES
ENTWINED WITH MONDAY. ACROSS EASTERN ZONES HOWEVER REMNANT LOW LEVEL
MOISTURE IS GOING TO BE HARD TO KICK OUT AS THE UPPER TROUGH STALLS
OVER THE TN VALLEY THANKS TO THE PRIMARY BELT OF WESTERLIES
REMAINING WELL TO OUR NORTH. THIS WILL MAKE FOR A TRICKY PRECIP
FORECAST FOR THE MIDDLE TO END OF THE WEEK AS SOME QUESTION REMAINS
WHETHER THE MOISTURE WILL BE DEEP ENOUGH TO BRING ISOLATED SHOWERS
TO NORTHEASTERN ZONES. FOR NOW HAVE KEPT A SLIGHT CHANCE MENTION IN
THE GOLDEN TRIANGLE REGION THROUGH WED MORNING...LOWERING GFS MOS
POPS A TAD THEREAFTER. PRECIP FORECAST WILL REALLY BE DEPENDENT ON
THE EVOLUTION OF THE CUT-OFF LOW (LEE REMNANTS) THE LATTER HALF OF
THE WEEK. NORTHWESTERLY WINDS WILL STILL BE A BIT GUSTY TUE MORNING
IN WAKE OF LEE...HOWEVER A MARKED DOWNWARD TREND IS EXPECTED TUE
AFTN/NIGHT.

A COMBINATION OF COOLER AIR FILTERING ACROSS THE REGION BEHIND THE
FRONT AND SOME PERSISTENT LOW-MID LEVEL CLOUD COVER THAT LOOKS TO
EXPAND A BIT MIDWEEK WILL HELP KEEP DAYTIME/OVERNIGHT TEMPS BELOW
NORMAL INTO THE WEEKEND...A WELCOME CHANGE CONSIDERING HOW WARM THE
SUMMER HAS BEEN. HIGHS TUE WILL LIKELY STRUGGLE TO REACH THE 80
DEGREE MARK(SOME 10-12 DEGREES BELOW NORMAL)...CLIMBING TO NEAR 80
WED-THU BEFORE REACHING THE LOW MID 80S LATE IN THE WEEK. OVERNIGHT
LOWS WILL GENERALLY FALL INTO THE UPPER 50S TO LOW 60S. THE GFS MOS
TEMP GUIDANCE SEEMED TO HANDLE THE EXPECTED CONDITIONS RELATIVELY
WELL...WITH ONLY A FEW MINOR CHANGES MADE THROUGHOUT THE WEEK. /BK/

&&

.AVIATION...

MVFR CEILINGS WILL BE SLOWLY LOWERING TO AREAS OF IFR
FROM S TO N FOR THE NEXT 24 HOURS. EXPANSIVE RAIN SHIELD COVERS ALL
OF THE CWFA AND RAIN BANDS AROUND LEE CIRCULATION WILL PRODUCE VSBYS
IN THE 3-5SM RANGE FOR THE MOST PART AT OUR TAF LOCATIONS WITH LOWER
IFR CONDITIONS IN ANY TSRA. WINDS WILL REMAIN ENELY 12-25KTS WITH
HIGHER GUSTS OF 35KTS IN STRONGER RAIN BANDS ROTATING NWWD. WINDS
WILL GRADUALLY BECOME MORE NLY ON MONDAY AS FROPA WORKS INTO THE
REGION FROM THE NW. /40/

&&

.HYDROLOGY...

WIDESPREAD 5 TO 10 INCH RAINS LIKELY INTO TUESDAY
BEFORE COMPLETELY TAPERING OFF. EXPECT 8-12 INCH TOTAL RAINFALL WILL
BE COMMON OVER SERN MS BY MONDAY NIGHT...WITH THE GREATEST RISK FOR
ANY LOCATION EXCEEDING 15 INCHES SOUTHEAST OF THE NATCHEZ TRACE
CORRIDOR...HPC BELIEVES AN ISOLATED 20 INCH AMOUNT STILL POSSIBLE
NEAR THE COAST. MODERATE RIVER FLOODING COULD DEVELOP WHERE THE
HEAVIEST RAINFALL OCCURS. /40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       78  70  78  61 / 100  99  83  27
MERIDIAN      79  71  82  63 / 100  97 100  61
VICKSBURG     80  70  78  60 / 100  96  56  12
HATTIESBURG   82  74  83  64 / 100  97  87  25
NATCHEZ       81  69  77  61 / 100  94  49   6
GREENVILLE    82  66  76  59 /  96  86  43   9
GREENWOOD     82  68  77  59 /  96 100  67  24

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM THIS EVENING THROUGH MONDAY EVENING FOR
     MSZ026>033-035>039.

     FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR MSZ040>066-072>074.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ043-047>066-
     072>074.

LA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR LAZ007>009-015-016-
     023>026.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ015-016-023>026.

AR...NONE.
&&

40/BK
Hazardous weather outlook, Sep 4, 6:42 AM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
642 AM CDT SUN SEP 4 2011

LAZ007>009-015-016-023>026-MSZ040>066-072>074-051145-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
642 AM CDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH MISSISSIPPI AND
NORTHEAST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF HEAVY RAIN WILL CONTINUE AS RAIN BANDS PIVOT INTO THE
AREA AROUND TROPICAL STORM LEE. RAINFALL ACCUMULATIONS WILL RANGE
FROM AN ADDITIONAL 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY.

BRIEF TORNADOES ARE POSSIBLE THROUGH THIS EVENING IN THE STRONGER
RAIN BANDS THAT WILL PIVOT ACROSS THE AREA IN THE STRONGLY SHEARED
AIR MASS ASSOCIATED WITH TROPICAL STORM LEE. DAYTIME HEATING WILL
PRODUCE INCREASED INSTABILITY TO COMBINE WITH THE WIND SHEAR...
MAINLY SOUTH OF THE INTERSTATE TWENTY CORRIDOR.

EASTERLY WINDS WILL PERSIST SUSTAINED SPEEDS FROM 15 TO 30 MPH...LOOK
FOR HIGHER GUSTS POSSIBLY FROM 40 TO 45 MPH ALONG THE HIGHWAY 84
CORRIDOR UNTIL EARLY EVENING AS WELL. WIND ADVISORIES ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODS OF HEAVY RAIN WILL CONTINUE INTO MONDAY AS TROPICAL STORM
LEE MOVES VERY SLOWLY TO THE NORTHEAST ACROSS THE REGION. TOTAL
RAINFALL ACCUMULATIONS OF 8 TO 12 INCHES WILL BE POSSIBLE BEFORE
EARLY TUESDAY. RAIN WILL EVENTUALLY TAPER OFF FROM WEST TO EAST
LATER MONDAY NIGHT AS LEE PULLS AWAY TO THE NORTHEAST.

THE POSSIBILITY OF TORNADOES CAN NOT BE RULED OUT MONDAY IN STRONGER
RAIN BANDS THAT PIVOT ACROSS MAINLY EASTERN MISSISSIPPI.

STRONG WINDS WILL CONTINUE MONDAY WITH SUSTAINED WIND SPEEDS FROM 15
TO 25 MPH AND HIGHER GUSTS POSSIBLY 35 MPH. WIND SPEEDS WILL BECOME
NORTH AND DECREASE MONDAY NIGHT INTO TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED INTO PORTIONS OF LABOR DAY.

ARZ074-075-MSZ018-019-025-034-035-051145-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-
642 AM CDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS AND THE
MISSISSIPPI DELTA REGION.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LOCALLY HEAVY RAINS TONIGHT MAY TOTAL UP TO 4 INCHES BY EARLY TUESDAY AS
A COLD FRONT PUSHES THROUGH THE REGION MONDAY AFTERNOON. GUSTY NORTH
WINDS OF 15 TO 25 MPH WILL ACCOMPANY THE FRONT.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH SATURDAY.

MSZ026>033-036>039-051145-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-
642 AM CDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE LATER TODAY AND TONIGHT AS
OUTER RAIN BANDS OF TROPICAL STORM LEE PIVOT INLAND. RAINFALL AMOUNTS
FROM 2 TO 3 INCHES WILL BE POSSIBLE. A FLASH FLOOD WATCH GOES INTO
EFFECT FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE MONDAY INTO MONDAY EVENING
AS TROPICAL STORM LEE MOVES VERY SLOWLY TO THE NORTHEAST INTO ALABAMA.
A FLASH FLOOD WATCH WILL BE IN EFFECT MONDAY AS RAINFALL TOTALS COULD
BEGIN ADDING UP TO BETWEEN 3 AND 5 INCHES BEFORE TAPERING OFF EARLY
ON TUESDAY.

STRONG NORTHEAST WINDS WILL DEVELOP OVER THE AREA MONDAY...POSSIBLY
INTO MONDAY NIGHT. SUSTAINED WIND SPEEDS FROM 15 TO 30 MPH ARE
EXPECTED WITH HIGHER GUSTS.

THE POSSIBILITY OF TORNADOES CAN NOT BE RULED OUT FOR LABOR DAY IN
STRONGER RAIN BANDS THAT MAY PIVOT ACROSS THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED LATE TONIGHT AND ON LABOR DAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

40

In the hours before

Special weather statement, Sep 4, 5:43 AM CDT, 2 hours 38 minutes before
MSZ072-073-041110-
MARION MS-LAMAR MS-
543 AM CDT SUN SEP 4 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
543 AM CDT SUN SEP 4 2011

...BAND OF HEAVY RAIN AND POSSIBLY STRONG WINDS MOVING INTO LAMAR
AND EASTERN MARION COUNTIES...

A BAND OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 35 TO 45 MPH
WINDS WAS LOCATED FROM 5 MILES SOUTH OF BAXTERVILLE TO 24 MILES
SOUTH OF LUMBERTON AT 541 AM CDT...MOVING NORTH AT 35 MPH.

VERY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH
THESE STORMS.

PEOPLE IN LAMAR AND EASTERN MARION COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.

LAT...LON 3099 8948 3101 8951 3100 8955 3100 8973
      3143 8983 3143 8946 3135 8945 3135 8935
      3100 8935 3100 8941 3097 8944 3097 8947
TIME...MOT...LOC 1041Z 173DEG 21KT 3104 8958 3068 8949

BK
Special weather statement, Sep 4, 8:21 AM CDT, 0 minutes before
MSZ056-065-041350-
SMITH MS-COVINGTON MS-
821 AM CDT SUN SEP 4 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
821 AM CDT SUN SEP 4 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 7 MILES SOUTHWEST OF TAYLORSVILLE AT 821 AM CDT...MOVING
NORTH AT 40 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN COVINGTON AND SMITH COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3193 8966 3204 8966 3204 8970 3214 8973
      3216 8973 3221 8948 3180 8939 3179 8940
      3171 8940 3168 8958
TIME...MOT...LOC 1321Z 167DEG 35KT 3179 8950

OLB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 5:43 AM CDTSpecial Weather StatementJANLamar27 min
Sep 4, 7:10 AM CDTFlash Flood WarningJANLamar3 hr
Sep 4, 8:25 AM CDTFlash Flood WarningJANMarion110 min
Sep 4, 8:56 AM CDTFlash Flood WarningJANCovington, Smith2 hr
Sep 4, 8:58 AM CDTTornado WarningJANCovington, Simpson, Smith32 min
Sep 4, 9:29 AM CDTTornado WarningJANCovington, Simpson, Smith46 min
Sep 4, 9:34 AM CDTRiver Flood WarningJANAttala, Holmes3 days
Sep 4, 9:36 AM CDTSpecial Weather StatementJANForrest29 min
Sep 4, 9:47 AM CDTFlash Flood WarningJANForrest118 min
Sep 4, 9:48 AM CDTTornado WarningJANForrest, Jones, Lamar42 min
Sep 4, 10:05 AM CDTRiver Flood WarningJANNeshoba6 days
Sep 4, 10:05 AM CDTRiver Flood WarningJANLeake4 days
Sep 4, 10:10 AM CDTRiver Flood WarningJANClarke25 hr
Sep 4, 10:16 AM CDTTornado WarningJANCovington, Jones, Smith44 min
Sep 4, 10:31 AM CDTSpecial Weather StatementJANForrest29 min
Sep 4, 11:07 AM CDTSpecial Weather StatementJANJones28 min
Sep 4, 11:10 AM CDTTornado WarningJANJasper, Smith37 min
Sep 4, 11:15 AM CDTTornado WarningJANJasper, Jones45 min
Sep 4, 11:26 AM CDTTornado WarningJANScott, Smith20 min
Sep 4, 11:32 AM CDTFlash Flood WarningJANForrest, Lamar88 min
Sep 4, 11:55 AM CDTTornado WarningJANJasper35 min
Sep 4, 12:25 PM CDTTornado WarningJANClarke, Jasper50 min
Sep 4, 1:13 PM CDTTornado WarningJANClarke, Jasper, Lauderdale, Newton47 min
Sep 4, 1:15 PM CDTFlash Flood WarningJANClarke, Jasper2 hr
Sep 4, 2:45 PM CDTSpecial Weather StatementJANClarke30 min
Sep 4, 4:47 PM CDTFlash Flood WarningJANBolivar, Sunflower3 hr
Sep 4, 5:58 PM CDTFlash Flood WarningJANAdams, Franklin4 hr

Nearby

Special Weather Statements in Mississippi, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.